# SDR CA100818007

- Difficulty date: August 12, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Clamp
- Condition: Cracked
- Location: Elt
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

H-CLAMP IS CRACKING/SEPARATING AT THE BACK END.  IT APPEARS TO BE CAUSED BY THE COMPRESSION OF THE O-RING SEAL BY THE EDGE OF THE BATTERY CASE.  EITHER PARTS ARE OUT OF TOLERANCE CAUSING OVER COMPRESSION OF THE O-RING, OR THE MATERIAL OF THE BLACK H-CLAMP IS NOT AS STRONG AS IT USE TO BE AND NEEDS TO BE.  WE DID NOT HAVE PROBLEMS WITH EARLIER MODELS OF THE SAME CONSTRUCTION EG THE 110-4, AND HAVE NOT SEEN THIS PROBLEM IN THE C406-2HM UNITS INSTALLED TO DATE. THIS PROBLEM HAS SO FAR EVIDENCED ITSELF IN A NARROG SN GROUP OF THIS MODEL (YELLOW CASE). 5 UNITS CRACKED IN THIS FLEET SO FAR.
